On del Pezzo fibrations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 28 (1999) no. 4, p. 615-639
@article{ASNSP_1999_4_28_4_615_0,
     author = {Mella, Massimiliano},
     title = {On del Pezzo fibrations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 28},
     number = {4},
     year = {1999},
     pages = {615-639},
     zbl = {0981.14005},
     mrnumber = {1760533},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1999_4_28_4_615_0}
}
Mella, Massimiliano. On del Pezzo fibrations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 28 (1999) no. 4, pp. 615-639. http://www.numdam.org/item/ASNSP_1999_4_28_4_615_0/

[Am] F. Ambro, Ladders on Fano varieties, to appear in J. Math. Sci. (1999). | MR 1703912 | Zbl 0948.14033

[AW1] M. Andreatta - J. Wi, A note on non vanishing and its applications, Duke Math. J. 72 (1993), 739-755. | MR 1253623 | Zbl 0853.14003

[AW2] M. Andreatta - J. Wi, A view on contractions of higher dimensional varieties, In: "Algebraic Geometry-Santa Cruz 1995", Proc. Sympos. Pure Math., 62, Part 1, Amer. Math. Soc., Providence, RI, 1997, pp. 153-183. | MR 1492522 | Zbl 0948.14014

[AW3] M. Andreatta - J. Wi, On contractions of smooth varieties, J. Algebraic Geom. 7 (1998), 253-312. | MR 1620110 | Zbl 0966.14012

[Be] M. Beltrametti, Contractions of non numerical effective extremal rays in dimension 4, Proc. Conf. on Algebraic Geometry Berlin 1985 Teubner-Texte Math. 92, 1987, pp. 24-37. | MR 922898 | Zbl 0619.14005

[El] R. Elkik, Rationalité des singularités canoniques, Inv. Math. 64 (1981), 1-6. | MR 621766 | Zbl 0498.14002

[Fa] G. Fano, Sopra alcune varietà algebriche a tre dimensioni aventi tutti i generi nulli, Atti Acc. Torino, 43 (1908). | JFM 39.0718.03

[Fu1] T. Fujita, "Classification Theories of Polarized Varieties ", London Math. Soc. Lecture Note Series 155, Cambridge University press, 1990. | MR 1162108 | Zbl 0743.14004

[Fu2] T. Fujita, On del Pezzo fibrations over curves, Osaka J. Math. 27 (1990), 229-245. | MR 1066621 | Zbl 0715.14030

[Fu3] T. Fujita, On singular del Pezzo varieties, In: " Algebraic Geometry", Proc. L'Aquila 1988 LNM 1417, Springer, 1990, pp. 117-128. | MR 1040555 | Zbl 0714.14026

[Gr] A. Grothendieck, "Local cohomology", (notes by R. Hartshorne), LNM 41 Springer-Verlag, 1967. | MR 224620 | Zbl 0185.49202

[Kac] Y. Kachi, Extremal contractions from 4-dimensional manifolds to 3-folds, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 24 (1997), 63-131. | Numdam | MR 1475773 | Zbl 0908.14002

[Ka1] J. Kawamata, Crepant blowing up of 3-dimensional canonical singularities and its application to degeneration of surfaces, Ann. of Math. 127 (1986), 93-163. | MR 924674 | Zbl 0651.14005

[Ka2] J. Kawamata, Small contractions of four dimensional algebraic manifolds, Math. Ann. 284 (1989), 595-600. | MR 1006374 | Zbl 0661.14009

[Ka3] J. Kawamata, On Fujita'sfreeness conjecture for 3-folds and 4-folds, Math. Ann. 308 (1997), 491-505. | MR 1457742 | Zbl 0909.14001

[Ka4] J. Kawamata, Subadjunction of log canonical divisors for a subvariety of codimension 2, Contemporary Math. 207 (1997), 79-88. | MR 1462926 | Zbl 0901.14004

[KMM] Y. Kawamata - K. Matsuda - K. Matsuki, Introduction to the Minimal Model Program, In: "Algebraic Geometry", Sendai, Adv. Studies in Pure Math. 10, Kinokuniya-North-Holland, 1987, pp. 283-360. | MR 946243 | Zbl 0672.14006

[Ko] J. Kollár, Singularities of Pairs, In: " Algebraic Geometry-Santa Cruz 1995", Proc. Sympos. Pure Math., 62, Part 1, Amer. Math. Soc., Providence, RI, 1997, pp. 221-287. | MR 1492525 | Zbl 0905.14002

[Me] M. Mella, Existence of good divisors on Mukai varieties, J. Algebraic Geom. 8 (1999), 197-206. | MR 1675146 | Zbl 0970.14023

[Mo1] S. Mori, Threefolds whose canonical bundles are not numerical effective, Ann. of Math., 116 (1982), 133-176. | MR 662120 | Zbl 0557.14021

[Mo2] S. Mori, Flip Theorem and the existence of minimal models for 3-folds, J. Amer. Math. Soc. 1 (1988), 117-253. | MR 924704 | Zbl 0649.14023

[Na] N. Nakayama, The lower semicontinuity of the plurigenera of complex varieties, In: "Algebraic Geometry", Sendai, Adv. Studies in Pure Math. 10, Kinokuniya-North-Holland, 1987, 551-590. | MR 946250 | Zbl 0649.14003

[Re1] M. Reid, Projective morphism according to Kawamata, Warwick Preprint, 1983.

[Re2] M. Reid, Minimal models of canonical 3-folds, In: "Algebraic varieties and analytic varieties", Adv. Studies in Pure Math. 1, Kinokuniya-North-Holland, 1983, pp. 131-80. | MR 715649 | Zbl 0558.14028

[Sh] V.V. Shokurov, Smoothness of the general anticanonical divisor of a Fano 3-fold, Math. USSR-Izv. 14 (1980), 395-405. | Zbl 0429.14012

[Sh2] V.V. Shokurov, 3-fold log flips, Izv. Ross. Akad. Nauk. Ser. Mat. 56 (1993), 95-197. | MR 1162635